# SDR 2005UALA00373

- Difficulty date: April 1, 2005
- Submitted: April 26, 2005
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Torn
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE HOLES AND TEARS IN THE INFLATABLE.  CAUSE UNKNOWN, SLIDE REPAIRED PER OEM MAINTENANCE/REPAIR MANUAL.
